Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
v_singh

can 50 mg in total cause joint pains ??? please help

ok so i started a very lose dose accutane ... 5mg a day and have been on it for 10 days ... ive noticed for the past three days (i stoped taking accutane 3 days ago) ive been getting these sort of pains in my right knee (its not painfull at all just feels a little wierd if you not what i mean lol) is it possible that accutane could cause joint pains with such a low dose (ive only taken 50mg in total ova the past 13 days)

btw i am a very restless person and find it hard sitting down for more then 20 mins ... ive noticed that i walk around the house constantly for no reason lol. mabey my leg pains are becuase of this ?

sorry aboyut my spelling im in a rush

thhanks

Share this post


Link to post
Share on other sites

side effects differ from person to person so I guess it is possible that tane caused it. But then it could be anything else. Only time will tell. Maybe you could try cod liver oil like many others do. It should help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×